# SDR SWAA2025081590303

- Difficulty date: July 10, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED (L2) SCUFF PLATE REQUIRES REPLACEMENT<[01] UPDATED TABLE MEASUREMENT;[02] REPLACED DAMAGE SCUFF PLATE DUE TO NO LIMITS FOUND ALL I.A.W SRM 51-10-02-0G-0 PAR 9.C AND AIPC 53-13-00-13; SCUFF PLATE TO BE INSTALLED ON CCN TTG8Q0029YBF STEP 18;[03] ADDED PART INVENTORY;[04] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE.
